EXISTENCE AND UNIQUENESS OF NONNEGATIVESOLUTION OF M/Mk,B/1 QUEUING MODEL

Geni Gupur;Xue Zhi LI;Guang Tian ZHU

Journal of Systems Science and Mathematical Sciences ›› 2002, Vol. 22 ›› Issue (2) : 135-143.

PDF(302 KB)
PDF(302 KB)
Journal of Systems Science and Mathematical Sciences ›› 2002, Vol. 22 ›› Issue (2) : 135-143. DOI: 10.12341/jssms09758
论文

EXISTENCE AND UNIQUENESS OF NONNEGATIVESOLUTION OF M/Mk,B/1 QUEUING MODEL

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Mathematical Sciences, 2002, 22(2): 135-143 https://doi.org/10.12341/jssms09758

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(302 KB)

Accesses

Citation

Detail

Sections
Recommended

/